# SDR DL764011346

- Difficulty date: August 15, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 2,682 hours, 1,176 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL SMELL IN MID CABIN AREA EN ROUTE ATL.  CREW SECURED UTILITY BUSSES AND PERFORMED CHECKLIST.  MAINTENANCE WAS UNABLE TO DUPLICATE OR DETERMINE SOURCE.  CEILING PANELS OPENED AND ALL EQUIPMENT WAS POWERED.  A/C WAS RELEASED FOR SERVICE.
